# SDR FDEA201504191260

- Difficulty date: April 19, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 889 hours, 33,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR PARTIALLY HANGING OUT WITH A METAL PIECE LOOSE & UNATTACHED ON ENTRY DECK.  RELEASED FOR SERVICE IAW MEL 52-11-01-A CATEGORY B EXPIRATION 18 APR 15 MEL 52-11-01-A.  L1 DOOR SLIDE MISSING. DOOR SLIDE REMOVED & PLACED IN HOLD BEHIND RCB.  INSTALLED THE L1 DOOR SLIDE RAFT ASSEMBLY IAW AMM 25-66-01-4.
